Can Overdosing with Advil Kill You?

Answer

Advil is a medication that is used to relieve pain and cramps. Overdosing on Advil could kill you. It could also cause extreme vomiting, stomach pain, and incoherence.
Reference:
Q&A Related to "Can Overdosing with Advil Kill You?"
Advil will not kill a person immediately. It will cause EXTREME liver damage and the person would die in EXCRUCIATING pain, after about two weeks of suffering. I was told this by
http://wiki.answers.com/Q/Can+1550mg+of+advil+kill...
An overdose of Advil can cause damage to your stomach or intestines. Overdose
http://www.chacha.com/question/what-happens-if-you...
Advil is ibuprofen. The lethal dose in 50% of the testing population is 740 mg/kg for a mouse. You probably took about 3,000 mg, assuming you're taking normal-sized pills. I'm also
http://answers.yahoo.com/question/index?qid=201307...
Not Medical Advice:If a person develops an overdose from Advil he will have damages in his stomach & intestines which might cause bleeding. Go to a doctor ASAP! report this answer
http://www.kgbanswers.com/what-happens-if-you-over...
Explore this Topic
A person can die from an overdose of advil, especially if the overdose is part of a cycle of repeated overdoses. Advil is the brand name for ibuprofen which is ...
Advil is a product of Ibuprofen; a fever reducing anti-inflammatory drug. When a dog is given Advil, gastro-intestinal problems are experienced. When the drug ...
NyQuil can kill you if you overdose on the medication. If used properly, the medication is completely safe. ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com